# SDR RU3A004

- Difficulty date: October 20, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- Aircraft time: 5,350 hours, 2,422 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R7514785
- Condition: Chafed
- Location: Pylon
- Part time: 5,350 hours, 2,422 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NUMBER 2 HYDRAULIC SYSTEM LOST PRESSURE ON APPROACH.  FOUND PRESSURE HOSE ASSY IN PYLON CHAFED BY HOSE CLAMP WHERE RUBBER LINER WAS ERODED AND THE CLAMP AND HOSE WERE METAL TO METAL.  REPLACED HOSE, CLAMP, AND ENGINE DRIVEN HYDRAULIC PUMP.  INSPECTED FILTERS, LEAK AND OPS CHECK SATISFACTORY.
